# SDR GTIA2024021037903

- Difficulty date: February 10, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 8,046 hours, 3,325 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL DESCENDING THROUGH 4,000 FT ELIMINATED WITH PACK 1 OFF-PERFORMED OPS CHECK OF PACK 1 PER TSM 05-50-00. NO DIRTY SOCK SMELL NOTED
